Finite axiomatizability and theories with trivial algebraic closure

Notre Dame Journal of Formal Logic 32 (2):188-192 (1991)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093635744
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,658
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Alexandre A. Ivanov & Dugald Macpherson (1999). Strongly Determined Types. Annals of Pure and Applied Logic 99 (1-3):197-230.

Add more citations

Similar books and articles
Herwig Nübling (2005). Reducts of Stable, CM-Trivial Theories. Journal of Symbolic Logic 70 (4):1025 - 1036.
Frank Wagner (2001). Fields of Finite Morley Rank. Journal of Symbolic Logic 66 (2):703-706.
Ludomir Newelski (1999). Geometry of *-Finite Types. Journal of Symbolic Logic 64 (4):1375-1395.

Monthly downloads

Added to index


Total downloads

2 ( #539,062 of 1,725,935 )

Recent downloads (6 months)

1 ( #349,693 of 1,725,935 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.